# SDR UPS98827973

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 680, RBL 24, THE FLOORBEAM ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 4645517 AND SRM 51-1-20D.
